# SDR SWAA2023030695692

- Difficulty date: January 26, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AFT OF CARGO COMPARTMENT LBL 5 BS 947 STRINGER 27L<[01] REMOVED STRINGER CLIP AT ACB ON STR 27L BS 947 IAW SRM 51-40-02;[02] UPDATED MEASUREMENTS TABLE;[03] NOT ALLOWABLE DAMAGE PER SRM; PART WILL BE BY REPLACEMENT IAW SRM 51-10-02-0G-0; STEP 9;[04] LOCATED AND DRILLED NEW STRINGER CLIP IAW SRM 51-40-05-0G-0 AND DWG 147A0040; ID: 0049; REV:-; REQUEST OK TO INSTALL;[05] NO ALLOWABLE DAMAGE PER SRM; PART WILL BE REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0; STEP 9;[06] VERIFIED CORRECTIVE ACTION ITEM 1-5; OK TO INSTALL NEW CLIP.;[07] INSTALLED NEW STRINGER CLIP AT AFT CARGO COMPARTMENT LBL 5 BS 947.5; STRINGER 27L IAW SRM 51-40-02-0G-0; DWG 147A0040;[08] INSTALLED NEW STRINGER CLIP AT AFT CARGO COMPARTMENT LBL 5 BS 947.5; STRINGER 27L IAW SRM 51-40-02-0G-0; DWG 147A0040; ID:0049; REV: -; DWG 147A0040; ID:0051; REV: A;[09] VERIFIED CORRECTIVE ACTION #8 VERIFIED MEASUREMENTS
